# SDR DXTA200702274

- Difficulty date: June 8, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 705 hours, 525 cycles
- Engine: Pwc PW545B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 66187235
- Part serial: 0267
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP WOULD NOT BRING THE LANDING GEAR UP, WITH GEAR HANDLE UP, GEAR STAYED DOWN AND LOCKED.  REMOVED PCB P/N 6618723-5 S/N 0267. INSTALLED NEW PCB 6618723-5 S/N 0335. OP CHECK GEAR GOOD. ALL WORK PERFORMED IAW CESSN ACE-560XL MAINT MANUAL CHAP 24-50-03 AND 32-01-00. FOR DETAILS REF FAS W/O 07-1520. ALSO REMOVED GEAR CONTROL HANDLE P/N 9912550-1 S/N H8055. INSTALLED A REPAIRED UNIT SAME P/N S/N F6034. OPS CHECK GOOD. REPLACED PCB P/N 6618735-1 S/N 0266 WITH A NEW PCB SAME P/N S/N 0325 OPS CHECK GOOD I/A/W 32-01-00
